1 doctor weighed in:

Have kidney infection on antibiotic but now i'm stomach is starting bloat. Is this normal?

1 doctor weighed in
Dr. Charles Cattano
Internal Medicine - Gastroenterology

In brief: Consider probiotics

Since your antibiotics may have altered gut flora.
Also, bloating/gas may reflect malabsorption, intake of poorly digested food, foods known to promote gas (beans, fizzy drinks). Sometimes its more complicated--a stomach emptying too slowly, bacterial overgrowth syndrome, delayed intestinal function, partial obstruction from any cause, infection, rectum problems, ; pelvic pathology outside gut.

In brief: Consider probiotics

Since your antibiotics may have altered gut flora.
Also, bloating/gas may reflect malabsorption, intake of poorly digested food, foods known to promote gas (beans, fizzy drinks). Sometimes its more complicated--a stomach emptying too slowly, bacterial overgrowth syndrome, delayed intestinal function, partial obstruction from any cause, infection, rectum problems, ; pelvic pathology outside gut.
Dr. Charles Cattano
Dr. Charles Cattano
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified,
20 years in practice
163K people helped
Continue
108,000 doctors available
Read more answers from doctors